# SDR 20030857

- Difficulty date: July 5, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 29,219 hours, 32,173 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVA2322C2
- Part serial: 479
- Condition: Smoke
- Location: Air Distribution
- Part time: 7,377 hours, 8,236 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI, CREW DISCOVERED RT GROUND COOLING FAN CAUSING SMOKE.  FAN PLACED ON MEL AND SCHEDULED FOR REPLACEMENT.  AIRCRAFT RETURNED TO SERVICE.
